Alert archive / Tennessee / Tornado Warnings in 2013

Tornado Warning 50, NWS Nashville, TN

December 21, 2013Clay County, Jackson County, Smith County, Tennessee

NWS Nashville, TN issued this tornado warning at Dec 21, 2013, 10:30 PM CST for Clay County, Jackson County, Smith County, Tennessee. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 21, 2013, 10:30 PM CST (04:30 UTC)
Expired
Dec 21, 2013, 11:00 PM CST
In force
30 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Clay County, TN, Jackson County, TN, Smith County, TN

The radar

The Nashville radar (KOHX), 74 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 21, 10:31 PM CSTTSTM WND DMGCarthage, TNSONIC DRIVE IN REPORTS SIGN BLOWN OUT.
Dec 21, 10:54 PM CSTTSTM WND DMGGainesboro, TNA FEW TREES DOWN ACROSS THE COUNTY AS WELL AS A FEW POWER OUTAGES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 21, 8:16 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 587 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
417 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
587 m²/s²
0-3 km storm-relative helicity
694 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WFUS54 KOHX 220430
TOROHX
TNC027-087-159-220500-
/O.NEW.KOHX.TO.W.0050.131222T0430Z-131222T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1030 PM CST SAT DEC 21 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL CLAY COUNTY IN MIDDLE TENNESSEE...
  JACKSON COUNTY IN MIDDLE TENNESSEE...
  SMITH COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1100 PM CST

* AT 1026 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A
  TORNADO. THESE DANGEROUS STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES SOUTH OF RED BOILING SPRINGS TO 6 MILES NORTHEAST OF
  WATERTOWN...AND MOVING EAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...GORDONSVILLE...WHITLEYVILLE AND GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3653 8549 3625 8558 3623 8570 3623 8574
      3625 8578 3621 8578 3616 8606 3642 8590
      3641 8583 3647 8581
TIME...MOT...LOC 0430Z 260DEG 53KT 3644 8576 3618 8599

$$

TB12
2 follow-up statements
063 
WWUS54 KOHX 220438
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1038 PM CST SAT DEC 21 2013

TNC027-087-159-220500-
/O.CON.KOHX.TO.W.0050.000000T0000Z-131222T0500Z/
SMITH TN-CLAY TN-JACKSON TN-
1038 PM CST SAT DEC 21 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR JACKSON...SOUTH CENTRAL
CLAY AND EAST CENTRAL SMITH COUNTIES UNTIL 1100 PM CST...

AT 1035 PM CST...A LINE OF TORNADO PRODUCING STORMS WAS REPORTED...
PRODUCING.  THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF GAINESBORO TO GORDONSVILLE...
MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
  GAINESBORO...GORDONSVILLE...GRANVILLE AND WHITLEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3625 8558 3623 8568 3623 8575 3625 8578
      3621 8578 3617 8602 3649 8573 3653 8549
TIME...MOT...LOC 0439Z 257DEG 47KT 3645 8566 3620 8589

$$

ROSE
358 
WWUS54 KOHX 220444
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 PM CST SAT DEC 21 2013

TNC027-087-159-220451-
/O.CAN.KOHX.TO.W.0050.000000T0000Z-131222T0500Z/
SMITH TN-CLAY TN-JACKSON TN-
1044 PM CST SAT DEC 21 2013

...THE TORNADO WARNING FOR JACKSON...SOUTH CENTRAL CLAY AND EAST
CENTRAL SMITH COUNTIES IS CANCELED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST SUNDAY MORNING
FOR CENTRAL TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CST SUNDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3625 8558 3623 8568 3623 8575 3625 8578
      3621 8578 3617 8602 3649 8573 3653 8549
TIME...MOT...LOC 0441Z 257DEG 47KT 3645 8562 3620 8586

$$

ROSE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Dec 21, 7:15 PM CST, 3 hours 15 minutes earlier.

Area forecast discussion, Dec 21, 7:15 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
715 PM CST SAT DEC 21 2013

.MESOSCALE UPDATE...

...TORNADO WATCH STILL IN EFFECT FOR WESTERN MIDDLE TN...

LINE OF STRONG TO SEVERE STORMS ACROSS WRN KY/TN/MS IS QUICKLY
MOVING TO THE EAST NOW. LATEST LAPS DATA SHOWING LI'S ANYWHERE
FROM 0 TO -2C ACROSS THE MID STATE...WITH THE LATEST OHX SOUNDING
SHOWING A THIN CAP. WE HAVE BEEN WARMING SINCE THOUGH SO CAP WILL
LIKELY NOT HOLD. SHEAR IS QUITE INCREDIBLE WITH 50 KTS AROUND 2KFT
AND 70 KTS AROUND 5KFT. WITH OUR SFC WINDS BACKING...STORM
RELATIVE HELICITIES FROM 0-3KM ARE ANYWHERE FROM 700 TO OVER
900...WAY OFF THE CHART. GIVEN UPSTREAM WARNINGS AND
REPORTS...WOULD EXPECT ANY STRONG STORM TO PRODUCE WIND GUSTS OVER
60 MPH RELATIVELY EASILY BUT THE BIGGEST THREAT WILL BE WHERE
REFLECTIVITY GRADIENTS ARE THE STRONGEST/TIGHTEST ALONG THE
LEADING EDGE. WE WILL JUST HAVE TO WATCH THE NORTHERN EDGE OF ANY
BOWING SEGMENTS WITHIN THE SQUALL LINE WHERE TORNADIC ACTIVITY
WILL BE MOST LIKELY. THUS...THE THREAT FOR SEVERE WEATHER/ISOLATED
TORNADIC ACTIVITY HAS NOT DIMINISHED GIVEN THE LOCAL ENVIRONMENT.

TIMING THE LEADING EDGE OUT THIS FAR...LOOKS LIKE ROUGHLY A 9PM
ARRIVAL TIME AROUND THE NASHVILLE METRO AREA.

&&

.PREV DISCUSSION... /ISSUED 532 PM CST SAT DEC 21 2013/

UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

AVIATION...BNA/CKV/CSV...LINE OF CONVECTION WILL MOVE ACROSS
MIDDLE TENNESSEE THIS EVENING AND INTO THE OVERNIGHT PERIOD AS A
STRONG COLD FRONT PUSHES THROUGH THE REGION. SURFACE WINDS WILL
REMAIN STRONG THROUGH THE NIGHT WITH STRONG LLWS OWING TO A 60-KT
LOW-LEVEL JET. LOOK FOR LOW CIGS TO PERSIST UNTIL SUNDAY MORNING
BEFORE DRIER AIR MOVES IN.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 4 AM CST SUNDAY FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

AL
Hazardous weather outlook, Dec 21, 8:33 PM CST, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
833 PM CST SAT DEC 21 2013

TNZ005>007-022>027-056>060-093>095-221030-
STEWART-MONTGOMERY-ROBERTSON-BENTON-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-WAYNE-
LAWRENCE-GILES-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH MIDNIGHT.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

TNZ008>011-028>034-061>066-075-077>080-221030-
SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-
OVERTON-FENTRESS-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
833 PM CST SAT DEC 21 2013

...TORNADO WATCH IN EFFECT UNTIL 2 AM CST SUNDAY...
...WIND ADVISORY IN EFFECT UNTIL 4 AM CST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS EVENING AND OVERNIGHT.

THERE IS A MODERATE RISK OF SEVERE STORMS ACROSS ALL OF MIDDLE
TENNESSEE THROUGH TONIGHT. A LINE OF STRONG TO SEVERE STORMS
WILL CONTINUE MOVING ACROSS THE MID STATE THROUGH THE EARLY
MORNING HOURS. ISOLATED TORNADOES ARE EXPECTED WITH THIS LINE...
ALONG WITH DAMAGING STRAIGHT LINE WINDS. WIND DAMAGE HAS ALREADY
BEEN REPORTED IN THE MID STATE TONIGHT...AND MORE ISOLATED CASES
OF WIND DAMAGE ARE EXPECTED THROUGH EARLY SUNDAY MORNING...AS THE
LINE OF STORMS CONTINUES TO MOVE TO THE EAST.

IN ADDITION...STRONG GRADIENT WINDS OF AROUND 40 MPH AHEAD OF THE
LINE WILL BE POSSIBLE. THUS...A WIND ADVISORY IS IN EFFECT THROUGH
THE OVERNIGHT HOURS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS WILL BE NEEDED.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Dec 21, 10:04 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1004 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     TSTM WND DMG     1 S LEBANON             36.20N  86.32W
12/21/2013                   WILSON             TN   EMERGENCY MNGR

            TREE DOWN ON CHICKEN ROAD ONE HALF MILE SOUTH OF
            LEBANON ON HWY 231.

&&

EVENT NUMBER OHX1300801

MDAVIS
Local storm report, Dec 21, 10:10 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FUNNEL CLOUD     6 ESE LEBANON           36.18N  86.22W
12/21/2013                   WILSON             TN   TRAINED SPOTTER

            WILSON CO. TRAINED SPOTTER REPORTS TRANSFORMERS
            FLASHING APPROXIMATELY 5 MILES WEST OF LINWOOD ROAD EXIT
            ON I-40. SPOTTER REPORTS POSSIBLE FUNNEL ASSOCIATED WITH
            THESE FLASHES TO HIS WET NORTHWEST.

&&

EVENT NUMBER OHX1300802

MDAVIS
Local storm report, Dec 21, 10:22 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1022 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     NASHVILLE               36.17N  86.78W
12/21/2013                   DAVIDSON           TN   EMERGENCY MNGR

            BRICK WALL BLOWN OUT OF BUILDING BLOCKING THE ROAD ON
            WHITES CREEK PIKE AND DICKERSON ROAD

&&

EVENT NUMBER OHX1300803

MDAVIS
Local storm report, Dec 21, 10:25 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1025 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     FUNNEL CLOUD     7 E LEBANON             36.21N  86.20W
12/21/2013                   WILSON             TN   TRAINED SPOTTER

            LINWOOD ROAD AT I-40 EXIT 245

&&

EVENT NUMBER OHX1300804

MROSE
Local storm report, Dec 21, 10:26 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     LEBANON                 36.21N  86.32W
12/21/2013                   WILSON             TN   EMERGENCY MNGR

            REPORTS OF TREES DOWN HARTSVILLE PIKE AND VANCE LANE IN
            LEBANON

&&

EVENT NUMBER OHX1300805

MDAVIS
Local storm report, Dec 21, 10:29 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1029 PM CST SAT DEC 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     HARTSVILLE              36.39N  86.16W
12/21/2013                   TROUSDALE          TN   AMATEUR RADIO

            TROUSDALE COUNTY AMATEUR RADIO OPERATOR REPORTS POWER
            OUTAGE AT END OF PURES BEND RD AT THE CUMBERLAND RIVER
            EAST OF HWY 141

&&

EVENT NUMBER OHX1300806

MDAVIS

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 21, 7:36 PM CSTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart24 min
Dec 21, 7:53 PM CSTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry22 min
Dec 21, 7:56 PM CSTSevere Thunderstorm WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery, Stewart34 min
Dec 21, 8:00 PM CSTTornado WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart30 min
Dec 21, 8:09 PM CSTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Lewis, Perry, Wayne36 min
Dec 21, 8:18 PM CSTSevere Thunderstorm WarningOHXWayne42 min
Dec 21, 8:21 PM CSTTornado WarningOHXCheatham, Montgomery, Robertson39 min
Dec 21, 8:24 PM CSTTornado WarningOHXCheatham, Dickson, Humphreys, Montgomery36 min
Dec 21, 8:39 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Lawrence, Lewis, Maury and 3 more36 min
Dec 21, 8:42 PM CSTTornado WarningOHXDickson, Hickman, Williamson33 min
Dec 21, 8:51 PM CSTTornado WarningOHXCheatham, Davidson, Dickson, Sumner, Williamson24 min
Dec 21, 8:53 PM CSTTornado WarningOHXRobertson, Sumner37 min
Dec 21, 9:05 PM CSTSevere Thunderstorm WarningOHXDavidson, Hickman, Lawrence, Lewis, Maury, Wayne and 1 more40 min
Dec 21, 9:13 PM CSTTornado WarningOHXDavidson, Sumner, Wilson32 min
Dec 21, 9:15 PM CSTSpecial Weather StatementOHXLawrence, Wayne45 min
Dec 21, 9:21 PM CSTTornado WarningOHXMacon, Sumner, Trousdale39 min
Dec 21, 9:37 PM CSTSevere Thunderstorm WarningOHXBedford, Davidson, Giles, Lawrence, Marshall, Maury and 3 more38 min
Dec 21, 9:38 PM CSTTornado WarningOHXDavidson, Sumner, Trousdale, Wilson22 min
Dec 21, 9:53 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale37 min
Dec 21, 9:56 PM CSTSevere Thunderstorm WarningOHXDeKalb, Smith, Trousdale, Wilson49 min
Dec 21, 10:09 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 3 more36 min
Dec 21, 10:09 PM CSTTornado WarningOHXSmith, Wilson36 min
Dec 21, 10:12 PM CSTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson33 min
Dec 21, 10:18 PM CSTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson27 min
Dec 21, 10:34 PM CSTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett26 min
Dec 21, 10:42 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, DeKalb, Giles, Lawrence, Marshall and 2 more48 min
Dec 21, 10:44 PM CSTSevere Thunderstorm WarningOHXJackson, Overton, Pickett, Putnam, Smith31 min
Dec 21, 10:59 PM CSTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett31 min
Dec 21, 11:02 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 2 more43 min
Dec 21, 11:16 PM CSTSevere Thunderstorm WarningOHXFentress, Overton, Pickett, Putnam59 min
Dec 21, 11:36 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Fentress, Overton, Putnam, Van Buren and 2 more39 min
Dec 21, 11:44 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren46 min
Dec 22, 12:13 AM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Putnam, Van Buren, White47 min
Dec 22, 12:16 AM CSTSevere Thunderstorm WarningOHXFentress14 min
Dec 22, 12:29 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren31 min
Dec 22, 1:59 PM CSTRiver Flood AdvisoryOHXGrundy10 hr

Nearby

Tornado Warnings in Tennessee, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.